# SDR DALA2018071704520

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 83,990 hours, 38,746 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Panel
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY ESCAPE SLIDE BULB INOP ON SQUIB TEST PANEL. R&R SQUIB CONTROL TEST PANEL PER AMM 26-21.
